# SDR AALA20180207001

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOORBEAM AT BS 993, RBL 33 - 46.  INSTALLED A NEW FLOORBEAM IAW 51-00-05-1 AND DRAWING 147A5700.
